# SDR USAA950585

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 965
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND DENT IN BOTTOM OF BULKHEAD STATION 965 RT.  INSTALLED DOUBLER REPAIR PER SRM 53-03 FIG 19.  (M)
